# SDR CALA9900034

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13086
- Make and model: Doug DC-10-30
- Aircraft serial: 46917
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Beam
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR SUPPORT BEAM RETRACT CYLINDER SUPPORT FRAME ATTACHMENT BOLT HOLES CORRODED.  HOLES REWORKED AND BUSHED PER EC/RA 5743-01012.
